# SDR YENA201705090358

- Difficulty date: May 9, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 2640
- Aircraft time: 46,517 hours, 16,452 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 311
- Condition: Odor
- Location: Cockpit
- Part time: 56,285 hours, 20,698 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AT 2000 FT, SMELLED ELECTRICAL FUMES, NO INDICATIONS IN COCKPIT OR ECAM/INDICATION LIGHTS. ON LANDING STOPPED.   ODOR DISAPATED. NR 1 F/A HEARD LOUD SCREECHING NOISE DURING APPROACH.  REMOVED AND REPLACED THE EXTRACT FAN 18HQ IAW AMM 21-26-51 AS A PRECAUTION DUE TO PREVIOUS FLT CREW REPORT OF AN ELECTRICAL ODOR IN THE COCKPIT.  OPS CHECKED GOOD, NO ELECTRICAL FUMES NOTED.
